# SDR QXEA0300271

- Difficulty date: February 2, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,870 hours, 4,561 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIVET SHEERED BUCKTAIL, RIGHT HAND VERTICAL U-CHANNEL STATION XN94.330, ON LEFT HAND LOWER COWL.  REPAIRED IAW DHC-8 Q400 SRM 51-47-05.
